Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 256, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Nov 27, 2005, 3:18 PM CST for 5 counties in Kansas. It was in force for 42 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 27, 2005, 3:18 PM CST (21:18 UTC)
- Expired
- Nov 27, 2005, 4:00 PM CST
- In force
- 42 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Douglas County, KS, Franklin County, KS, Jackson County, KS, Jefferson County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 63 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 27, 3:30 PM CST | TSTM WND GST 70 | Topeka, KS | SOME TREE DAMAGE REPORTED. |
| Nov 27, 3:37 PM CST | TSTM WND GST 60 | 2 Sw Topeka, KS | SOME LARGE TREE LIMBS DOWN...LARGE TREES BENDING WITH THE WIND. |
| Nov 27, 3:50 PM CST | TSTM WND GST 70 | Lawrence, KS | ALSO REPORTED QUARTER SIZE HAIL ON WEST SIDE OF LAWRENCE. |
| Nov 27, 3:51 PM CST | TSTM WND GST 70 | 4 W Lawrence, KS | STRONG WINDS AND HAIL COVERING THE GROUND. |
| Nov 27, 3:56 PM CST | HAIL 0.88 | Mayetta, KS | |
| Nov 27, 3:57 PM CST | TSTM WND GST 70 | Perry, KS | ALSO REPORTED HALF INCH HAIL COVERING THE GROUND. |
| Nov 27, 3:58 PM CST | HAIL 1 | 4 E Williamstown, KS | |
| Nov 27, 4:00 PM CST | HAIL 0.88 | 3 S Oskaloosa, KS | |
| Nov 27, 4:03 PM CST | HAIL 0.88 | Perry, KS | |
| Nov 27, 4:05 PM CST | TSTM WND DMG | Oskaloosa, KS | TREE DOWN. |
| Nov 27, 4:09 PM CST | HAIL 1 | Mclouth, KS | |
| Nov 27, 4:10 PM CST | TSTM WND GST 60 | 6 Nne Holton, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 27, 12:36 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 272120
SVRTOP
KSC045-059-085-087-177-272200-
/O.NEW.KTOP.SV.W.0256.051127T2118Z-051127T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
318 PM CST SUN NOV 27 2005
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN EAST CENTRAL KANSAS
WESTERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS
SHAWNEE COUNTY IN EAST CENTRAL KANSAS
EASTERN JACKSON COUNTY IN NORTHEAST KANSAS
JEFFERSON COUNTY IN NORTHEAST KANSAS
* UNTIL 400 PM CST
* AT 315 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF DOVER TO
9 MILES SOUTHWEST OF RICHLAND TO 3 MILES SOUTHWEST OF POMONA...OR
ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF TOPEKA TO 19
MILES SOUTH OF TOPEKA TO 12 MILES WEST OF OTTAWA...MOVING NORTH AT
55 MPH.
* LOCATIONS IMPACTED INCLUDE...
RICHLAND...
SILVER LAKE...
TOPEKA...
CLINTON...
CLINTON LAKE...
LECOMPTON...
MERIDEN...
PERRY...
POTAWATOMI RESERVATION...
PERRY LAKE...
LAWRENCE...
OZAWKIE...
VALLEY FALLS...
OSKALOOSA...
HOLTON...
NORTONVILLE...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 167 AND 206.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 347 AND 355.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
THIS IS A DANGEROUS STORM AND MAY PRODUCE WINDS IN EXCESS OF 60
MPH...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. MOVE
INDOORS NOW AND STAY AWAY FROM WINDOWS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3963 9555 3941 9556 3941 9524 3934 9518
3896 9518 3839 9550 3855 9551 3886 9549
3887 9593 3914 9595 3965 9569
$$3 follow-up statements
000
WWUS53 KTOP 272142
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
339 PM CST SUN NOV 27 2005
KSC045-059-085-087-177-272200-
/O.CON.KTOP.SV.W.0256.000000T0000Z-051127T2200Z/
JACKSON-JEFFERSON-SHAWNEE-DOUGLAS-FRANKLIN-
339 PM CST SUN NOV 27 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR NORTHWESTERN FRANKLIN...WESTERN DOUGLAS...SHAWNEE...JEFFERSON AND
EASTERN JACKSON COUNTIES...
AT 339 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHEAST OF SILVER LAKE TO 3 MILES SOUTHEAST OF
GRANTVILLE TO 6 MILES SOUTH OF CLINTON...OR ALONG A LINE EXTENDING
FROM 10 MILES NORTHWEST OF TOPEKA TO 8 MILES EAST OF TOPEKA TO 12
MILES SOUTHWEST OF LAWRENCE...MOVING NORTH AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
LECOMPTON...HOYT...MERIDEN...POTAWATOMI RESERVATION...PERRY
LAKE...PERRY...LAWRENCE...OSKALOOSA...VALLEY FALLS...TOPEKA...
NORTONVILLE...WINCHESTER...MCLOUTH AND HOLTON.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 177 AND 206.
AT 337 PM...STORM SPOTTERS REPORTED 60 MPH WINDS 2 MILES SOUTHWEST
OF TOPEKA.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS CAN BE EXPECTED WITH
THIS LINE OF STORMS. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING
NOW.
THIS IS A DANGEROUS STORM AND MAY PRODUCE DAMAGING WIND IN EXCESS OF
60 MPH...LARGE HAIL...AND DEADLY LIGHTNING. MOVE INDOORS NOW...AND
STAY AWAY FROM WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3963 9555 3941 9556 3941 9524 3934 9518
3896 9518 3872 9531 3861 9550 3886 9549
3912 9597 3965 9569
$$000
WWUS53 KTOP 272155
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
352 PM CST SUN NOV 27 2005
KSC059-272202-
/O.CAN.KTOP.SV.W.0256.000000T0000Z-051127T2200Z/
FRANKLIN-
352 PM CST SUN NOV 27 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRANKLIN COUNTY
HAS BEEN CANCELLED...
THE STORMS THE PROMPTED THE WARNING HAVE EXITED THE COUNTY...THUS
THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3954 9556 3941 9556 3941 9524 3934 9518
3896 9518 3875 9527 3903 9554 3921 9589
3958 9573
$$
KSC045-085-087-177-272200-
/O.CON.KTOP.SV.W.0256.000000T0000Z-051127T2200Z/
JACKSON-JEFFERSON-SHAWNEE-DOUGLAS-
352 PM CST SUN NOV 27 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR WESTERN DOUGLAS...NORTHEASTERN SHAWNEE...JEFFERSON AND EASTERN
JACKSON COUNTIES...
AT 349 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 3 MILES SOUTH OF MAYETTA TO PERRY LAKE TO 4 MILES SOUTH OF
LAWRENCE...OR ALONG A LINE EXTENDING FROM 17 MILES NORTH OF TOPEKA TO
16 MILES NORTHEAST OF TOPEKA TO 4 MILES SOUTH OF LAWRENCE...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
OSKALOOSA...DENISON...NORTONVILLE...VALLEY FALLS...WINCHESTER...
MCLOUTH AND HOLTON.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 189 AND 206.
AT 350 PM...STORM SPOTTERS REPORTED 70 MPH WINDS AND QUARTER SIZE
HAIL ON THE WEST SIDE OF LAWRENCE.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE OCCURRING WITH
THIS LINE OF STORMS. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING
NOW.
IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3954 9556 3941 9556 3941 9524 3934 9518
3896 9518 3875 9527 3903 9554 3921 9589
3958 9573
$$000
WWUS53 KTOP 272205
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
403 PM CST SUN NOV 27 2005
KSC177-272213-
/O.EXP.KTOP.SV.W.0256.000000T0000Z-051127T2200Z/
SHAWNEE-
403 PM CST SUN NOV 27 2005
...THE SEVERE THUNDERSTORM WARNING FOR SHAWNEE COUNTY EXPIRED AT
400 PM CST...
AT 403 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
LINE OF SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAD EXITED
SHAWNEE COUNTY...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3954 9556 3941 9556 3941 9524 3934 9518
3896 9518 3875 9527 3903 9554 3921 9589
3958 9573
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 27, 1:50 PM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Nov 27, 1:50 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 150 PM CST SUN NOV 27 2005 .DISCUSSION... ...SEVERE WEATHER POSSIBLE THIS SUNDAY AFTERNOON...FOLLOWED BY COLD AND WINDY WINTERY WEATHER OVERNIGHT... INTENSE AREA OF LOW PRESSURE NOW CENTERED IN CENTRAL KANSAS. WIDESPREAD CONVECTION HAS INITIATED OUR AHEAD OF THE LOW ACROSS MUCH OF THE CWA. TORNADO WATCH COVERS MUCH OF EASTERN KANSAS AS SHEAR PROFILES ARE VERY IMPRESSIVE. LOW CLOUDS HANGING AROUND HAVE INHIBITED DEVELOPMENT SOMEWHAT...BUT THIS SHOULD BE OVERCOME BY THE SHEAR DYNAMICS OF THE SYSTEM. TONIGHT AND MONDAY...LOOK FOR THE LOW TO CONTINUE NORTHEAST INTO IOWA ON MONDAY. LIQUID PRECIPITATION WILL QUICKLY BECOME FROZEN ACROSS NORTHCENTRAL KANSAS LATE TONIGHT...AND ACROSS THE REMAINDER OF THE CWA ON MONDAY. IT LOOKS LIKE ACCUMULATIONS WILL BE FAIR LIGHT FROM AND INCH OR SO NORTHCENTRAL...TO A TRACE ACROSS THE REST OF THE CWA. WINTER WEATHER ADVISORY HAS BEEN POSTED FOR THE NORTHWEST CWA WITH THE STRONG NORTHWEST WINDS COMBINED WITH THE SNOW WILL CREATE SOME TRAVEL PROBLEMS. COLDER AIR WILL BE USHERED IN ON THE BACKSIDE OF THE LOW OVERNIGHT. EXPECT LITTLE CHANGE IN TEMPERATURES FROM MORNING LOWS TO MONDAY AFTERNOON HIGHS. IN THE EXTENDED...DID NOT MAKE MANY CHANGES WITH MOST CONCERNS IN THE SHORT TERM. DID KEEP SLT CHANCE SNOW FOR EVENING HOURS MONDAY...THEN STORM LIFTS QUICKLY NORTH AND LEAVES DRIER AIR BEHIND. IF WE GET SOME SNOW COVER OVER THE NORTHERN COUNTIES THEN TEMPS MAY NEED TO BE MODERATED THESE AREAS. WAS NOT CONFIDENT ENOUGH WITH WEAKNESS IN WEDNESDAY SYSTEM TO PULL POPS ENTIRELY...BUT DID DELAY TO AFTERNOON HOURS. SLIGHT CHANCES COUNTINUE THROUGH THURSDAY. TEMPERATURES SLIGHTLY BELOW CLIMO FOR THE REST OF THE WEEK AND WEEKEND AS SERIES OF COLDER AIR MASSES SLIDE INTO OR JUST EAST OF THE STATE. && .TOP WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FROM MIDNIGHT MONDAY TO 6 PM MONDAY FOR KSZ008-KSZ009-KSZ010-KSZ020-KSZ021- KSZ034. &&
Hazardous weather outlook, Nov 27, 9:54 AM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 954 AM CST SUN NOV 27 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-281600- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 954 AM CST SUN NOV 27 2005 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY FOR MUCH OF NORTH CENTRAL KANSAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE LIKELY ACROSS MUCH OF THE AREA TODAY AND OVER NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING...ESPECIALLY TO THE EAST OF AN ABILENE...MANHATTAN TO MARYSVILLE LINE. WHILE THE MAIN HAZARD IS LARGE HAIL AND STRONG GUSTY WINDS...AN ISOLATED TORNADO CAN NOT BE RULED OUT. FOR TONIGHT...RAIN IS EXPECTED TO CHANGE TO SNOW AROUND MIDNIGHT OVER NORTH CENTRAL KANSAS. GENERALLY AROUND AN INCH OR SO OF ACCUMULATION IS POSSIBLE GENERALLY NORTH OF A MINNEAPOLIS TO MARYSVILLE LINE...WITH LIGHTER AMOUNTS EXPECTED ELSEWHERE ACROSS NORTH CENTRAL KANSAS. NORTHWEST WINDS OF 25 TO 35 MPH WILL COMBINE WITH THE SNOW TO PRODUCE HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANGEOVER TO SNOW IS THEN EXPECTED TO SPREAD SOUTHEAST ACROSS THE REST OF THE AREA ON MONDAY. ACCUMULATIONS SHOULD BE LESS THAN AN INCH. THE CHANCES FOR LIGHT SNOW WILL END ACROSS THE AREA MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY ACROSS NORTHEAST AND EAST CENTRAL KANSAS.
In the hours before
Local storm report, Nov 27, 2:33 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
233 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TORNADO 8 S CHAPMAN 38.86N 97.02W
11/27/2005 DICKINSON KS LAW ENFORCEMENT
TORNADO REPORTED 8 MILES SOUTH OF CHAPMAN...NO DAMAGE OR
INJURIES REPORTED AT THIS TIME.
&&
CAVANAUGHLocal storm report, Nov 27, 2:48 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
248 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TORNADO 4 SSW JUNCTION CITY 38.98N 96.86W
11/27/2005 GEARY KS TRAINED SPOTTER
SEVERAL TORNADOES REPORTED IN SOUTHWESTERN GEARY COUNTY.
SHERIFF DEPUTIES ARE CURRENTLY BLOCKING TRAFFIC NEAR THE
I-70 TO I-77 SOUTH INTERCHANGE...AND A COUPLE OF MILES
SOUTH ALONG I-77. OFFICER IS FOLLOWING TORNADO NEAR THIS
INTERCHANGE. 1 TO 2 OTHER CONFIRMED REPORTS BY SHERIFF
DEPUTIES.
&&
CAVANAUGHLocal storm report, Nov 27, 2:52 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
252 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM FUNNEL CLOUD 7 S JUNCTION CITY 38.93N 96.83W
11/27/2005 GEARY KS TRAINED SPOTTER
REPORTED 7-8 MILES SOUTH OF I-70 BY RILEY COUNTY
SPOTTERS.
&&
STRASSBERGLocal storm report, Nov 27, 3:03 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
303 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL HARTFORD 38.31N 95.96W
11/27/2005 1.00 INCH LYON KS LAW ENFORCEMENT
&&
STRASSBERGLocal storm report, Nov 27, 3:04 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
304 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG 1 S HARTFORD 38.29N 95.96W
11/27/2005 LYON KS LAW ENFORCEMENT
SEVERAL TREES DOWN JUST SOUTH OF HARTFORD...REPORTS OF
TREES DOWN AND MINOR STRUCTURAL DAMAGE THROUGHOUT REST OF
LYON COUNTY.
&&
STRASSBERGLocal storm report, Nov 27, 3:15 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
315 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST BURLINGAME 38.75N 95.83W
11/27/2005 60 MPH OSAGE KS TRAINED SPOTTER
LARGE TREE LIMBS REPORTED DOWNED BY STRONG THUNDERSTORM
WIND GUSTS.
&&
CAVANAUGHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 9:17 AM CST | Winter Weather Advisory | TOP | Clay, Cloud, Marshall, Ottawa, Republic, Washington | 42 hr |
| Nov 27, 1:37 PM CST | Severe Thunderstorm Warning | TOP | Dickinson | 38 min |
| Nov 27, 1:56 PM CST | Tornado Warning | TOP | Dickinson | 64 min |
| Nov 27, 2:19 PM CST | Severe Thunderstorm Warning | TOP | Clay | 56 min |
| Nov 27, 2:21 PM CST | Tornado Warning | TOP | Geary, Morris | 39 min |
| Nov 27, 2:39 PM CST | Severe Thunderstorm Warning | TOP | Coffey | 51 min |
| Nov 27, 2:42 PM CST | Severe Thunderstorm Warning | TOP | Lyon | 31 min |
| Nov 27, 2:55 PM CST | Severe Thunderstorm Warning | TOP | Osage | 50 min |
| Nov 27, 2:56 PM CST | Tornado Warning | TOP | Geary, Riley | 49 min |
| Nov 27, 3:01 PM CST | Tornado Warning | TOP | Morris | 14 min |
| Nov 27, 3:41 PM CST | Tornado Warning | TOP | Pottawatomie, Riley | 49 min |
| Nov 27, 3:56 PM CST | Tornado Warning | TOP | Marshall, Pottawatomie, Riley | 33 min |
| Nov 27, 4:00 PM CST | Severe Thunderstorm Warning | TOP | Brown, Douglas, Jackson, Jefferson | 60 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.